BibTeX record journals/ieicet/NiuKRD18

download as .bib file

@article{DBLP:journals/ieicet/NiuKRD18,
  author    = {Zhihua Niu and
               Deyu Kong and
               Yanli Ren and
               Xiaoni Du},
  title     = {Analysis of the \emph{k}-Error Linear Complexity and Error Sequence
               for 2\emph{p\({}^{\mbox{n}}\)}-Periodic Binary Sequence},
  journal   = {{IEICE} Trans. Fundam. Electron. Commun. Comput. Sci.},
  volume    = {101-A},
  number    = {8},
  pages     = {1197--1203},
  year      = {2018},
  url       = {https://doi.org/10.1587/transfun.E101.A.1197},
  doi       = {10.1587/transfun.E101.A.1197},
  timestamp = {Sat, 11 Apr 2020 13:28:25 +0200},
  biburl    = {https://dblp.org/rec/journals/ieicet/NiuKRD18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics